| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a right hip procedure, the stem component was found to seat abnormally high.There was no reported harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Product will not be returning to zimmer biomet for the investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - stem; the reported event was unable to be confirmed due to no product return, images, or medical records to evaluate.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information.